Jump to content


Photo

OH MY GOD.


  • Please log in to reply
2 replies to this topic

#1 darthbreezy

darthbreezy
  • Members
  • 11 posts
  • Flag:
  • Gender:Female

Posted 09 January 2011 - 07:24 PM

i do not even know what's going on but i am not sleeping at all and my meds feel like poison and i don't want to take them anymore they make my soul feel numb and i refuse to take ambien anymore and i keep hearing things like the phones ringing and my name and bumps in the night and i see shadows and i hate everyone and don't want to see anyone or do anything or turn on my cell phone but i want to write and write and write and never stop and i think i might be hypomanic right now, which reminds me i need to figure out if i'm rapid cycling or what else and i just put almost $300 worth of books and dvds in my amazon cart and i would really like to eat something right now but the playoffs are soon and my team needs to win and we're gonna have snacks

oh my god

sorry

stream of consciousness

Edited by darthbreezy, 10 January 2011 - 01:58 PM.


#2 natoking

natoking
  • Members
  • 408 posts
  • Gender:Male
  • Location:CONNECTICUT
  • Interests:Boating, biking, music, conversation, world affairs, politics, love and sex.<br /><br />I am a graphic artist.

Posted 09 January 2011 - 09:42 PM

Hi Darth,

Sounds like a tough time. I went through a pretty tough time will getting my medicines straightened out. I got into this rapid cycling thing where I would cry for no reason one moment and then become manic the next. It was pretty awful. I researched my symptoms on the net. In my case, it was the antidepressant that was setting me off. I made an appointment with the doc as soon as I could. As soon as got off of the antidepressant, I was much better. After that, I monitored my feelings, emotions and behavior to help my doc adjust meds accordingly.

By no means am I suggesting that your case is like mine but It would be a good idea to see the doc as soon as you can.

I hope you feel more balanced soon. Who's your team?

Bob

#3 Sunshineinmyface

Sunshineinmyface

    Wiki Queen

  • Members
  • 10,092 posts
  • Flag:
  • Gender:Female
  • Location:Land of 10,000 Lakes - MN

Posted 16 January 2011 - 11:52 PM

Please return all those books and DVDs to Amazon if you cannot afford them pronto. Go to another doctor you are obviously not on correct meds and make sure it is a psychiatrist and you specifically tell them you have highs because they forget to ask and that is very important in dosing meds. Schedule an appointment with an individual or group therapist as well as therapy is key to learning new skills to manage and survive the depression, the meds get us so we are in a condition to learn the skills we need because they are not taught at school or at home.

Hugs,
Sunshine